MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER
Model Number S00015-1
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being reported as there was a malfunction to a life-supporting device, the monitron ii, which used in conjunction with the vdr-4 ventilator.The monitron was communicated to experience a blank screen while in use on a patient.However, no patient harm was reported by the customer and the ventilator was stated to continue to function as intended.The device was not returned for evaluation, and therefore, a root cause could not be determined.If additional information is obtained, a follow up mdr will be submitted.
 
Event or Problem Description
Monitron screen went blank while in use on a patient.The monitron is used in combination with a vdr ventilator.The ventilator still functioned as intended and there was no impact to the patient.No harm was reported by the customer.

Brand Name
MONITRON
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key25548764
Report Number3029845-2026-00002
Device Sequence Number16137606
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown